# SDR CALA2024061701818

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N37508
- Make and model: Boeing 737-9
- Aircraft serial: 43439
- Aircraft time: 12,461 hours, 4,104 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH014443
- Condition: Faulted
- Location: Generator
- Part time: 12,373 hours, 4,109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR DRIVE LIGHT COMES ON WITH ENGINE ABOVE IDLE IN FLIGHT DURING CLB RAN ENGINE. DRIVE LIGHT REMAINED ILLUMINATED AND OUT LIGHT CAME IDG REQS REPLACEMENT. REMOVED IDG REF AMM 24-11-11-000-801, ALL INSTALLED NEW IDG AT E2 REF AMM 24-11-11-400-801. STILL REQUIRE ALSO REQUIRED TEST NO. 4 AND NO. 9 FROM REF AMM ON. STEPS. SEE SEP LP FOR ELOTO. THE OPS TEST AMM 24-11-00-700-804.   COMPLETED IDLE ENGINE RUN TASK 4, NO LEAKS NOTED.   IDG OPS TESTS PER AMM 24-11-00-700-804. OPS CHECK SUCCESSFUL.
